Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Redness on head of penis, itchy, swelling. What should i do?

a week ago i noticed some faint redness on the head of my penis , i used some lotion as i thought it may be chaffing. 2 days later the redness turned into what looks like almost an exposed layer of new skin. i have used polysporin for a few days but it doesnt seem to help. it itches just below the head as well as just below the head, it appears to be swelling up almost as if fluid or something is causing the swelling. i really am not feeling any pain or discomfort but very concerned..thank you
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query. Based on the facts that you have posted it appears that you have developed infection of the glans penis called as Ballanitis.

Please take broad spectrum antibiotics like Cefotaxime along with anti inflammatory drug like Diclofenac twice daily. Ensure to clean your genital with warm water twice daily.

I think it should get resolved in 10 days.
Dr.Patil.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor